# SDR NOCA00607

- Difficulty date: January 6, 2007
- Submitted: January 8, 2007
- Operation: Air carrier
- Aircraft: N755NA
- Make and model: Boeing 757-28A
- Aircraft serial: 30043
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Part number: SG9422
- Condition: Failed
- Location: Caibn
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHOTO LUMINESCENT STRIP LEFT-HAND AND RIGHT-HAND FWD GALLEY TO SEATS 1 ABC AND 1 DEF WILL NOT ILLUMINATE.  REPLACED LUMINESCENT STRIP AT 1 ABC AND 1 DEF.
